期刊名称:Latin American Journal of Probability and Mathematical Statistics
电子版ISSN:1980-0436
出版年度:2016
卷号:XIII
期号:2
页码:1039-1067
出版社:Instituto Nacional De Matemática Pura E Aplicada
摘要:We introduce weights on the unrooted unlabelled plane trees as follows:for each p ≥ 1, let μp be a probability measure on the set of nonnegative integerswhose mean is bounded by 1; then the μp-weight of a plane tree t is defined asμp(degree(v) − 1), where the product is over the set of vertices v of t. Westudy the random plane tree Tp which has a fixed diameter p and is sampledaccording to probabilities proportional to these μp-weights. We prove that, underthe assumption that the sequence of laws μp, p ≥ 1, belongs to the domain ofattraction of an infinitely divisible law, the scaling limits of (Tp, p ≥ 1) are randomcompact real trees called the unrooted L´evy trees, which have been introduced inDuquesne and Wang (2016+).